# SDR SWAA2021081095290

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS792 RBL19 WL157. ; / [01] REMOVED CORROSION ON WEB AT AFT CARGO BAY BS 792 RBL 19 WL 157 MAX MATERIAL LOSS L=4';W=1';D=0.020 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4G (2)(B) FIG 103 TOOL USED ID ATS1672 S/N 65092939 DUE 03/2022; [02] VERIFIED CORROSION REMOVALVON WEB AT AFT CARGO BAY BS 792 RBL 19 WL 157 MAX MATERIAL LOSS L=4';W=1';D=0.020 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4G (2)(B) FIG 103 TOOL USED ID ATS1672 S/N 65092939 DUE 03/2022; [03] REMOVED WEB AT AFT CARGO BAY BS 787 - BS 793 RBL 19 WL 157 IAW SRM 51-40-02 AND FORMED WEB AT AFT CARGO BAY BS 787 - BS 793 FROM 7075T0#0.045'SH C LOT #1460866-1 IAW DWG 146A8123-22 REV A; [10] INSTALLED NEW WEB AT AFT CARGO BAY BS 787 - BS 793 RBL 19 WL 157 IAW SRM 51-40-02 DWG # 146A8120;
